# SDR UALA2012091905286

- Difficulty date: September 18, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 66,708 hours, 9,576 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LEFT SIDE WORN ON INNER SURFACE OF PANEL 433CL CUTOUT.  REPAIRED IAW ECRA 5431-01061.
